Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Table of the first forty roots of the Bessel equation $J_0 \left( x \right) = 0$ with the corresponding values of $J_1 \left( x \right)$


Authors: R. W. Willson and B. O. Peirce
Journal: Bull. Amer. Math. Soc. 3 (1897), 153-155
DOI: https://doi.org/10.1090/S0002-9904-1897-00389-5
MathSciNet review: 1557495
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1897-00389-5

American Mathematical Society